# SDR DALA2023012600647

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Condition: Corroded
- Location: H-Stab Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ELEVATOR BOLTS (6 EA),NUTS(6EA) ,BUSHINS(6EA)ON THE HINGE ON LH HORIZONTAL STABILIZER.   REPLACED HARDWARE ELEVATOR BOLTS (6 EA), NUTS (6EA), BUSHINS ( 6EA) ON THE HINGE ON LH HORIZONTAL STABILIZER AS PER A320 FAM AMM27-34-
